Some Theorems on Generalized Hypergeometric Function and Kampe De Feriet Function
Keywords: Kampe de Feriet functions, Hypergeometric functions
AbstractTwo theorems on the sums of generalized hypergeometric functions have been established. The theorems have further been employed to prove some theorems on the sums of Kampe de Feriet functions.
How to Cite
Wadhwa, A. (2014). Some Theorems on Generalized Hypergeometric Function and Kampe De Feriet Function. Defence Science Journal, 22(2), 63-68. https://doi.org/10.14429/dsj.22.6315
Copyright (c) 2016 Defence Science Journal
Where otherwise noted, the Articles on this site are licensed under Creative Commons License: CC Attribution-Noncommercial-No Derivative Works 2.5 India